Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Gerke, Stefanie"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gerke, Stefanie, Mezei, Balazs F. and Sorkin, Gregory (2020) Successive shortest paths in complete graphs with random edge weights. Random Structures & Algorithms, 57 (4). 1205 - 1247. ISSN 1042-9832

This list was generated on Thu Jun 17 00:35:16 2021 BST.